# SDR ASAA2015020910601

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,057 hours, 2,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR BINDS ON OPENING.  ACFT GROUNDED. FOUND SNUBBER CAUSING BINDING & GUIDE ARM OUT OF RIG.  REMOVED L-2 DOOR SNUBBER & INSTALLED SERVICEABLE SNUBBER. TESTED GOOD REF AMM 52-13-51-000-801 & 52-13-51-400-801 STEP3, B, C, D, E & F & STEP F.  ADJUSTED L-2 DOOR GUIDE ARM REF AMM 52-13-00-820-801, STEPS 2. I. L, A, B 1 THRU 12.  ACCOMPLISHED DOOR SYS TEST.  TESTED GOOD REF AMM 52-13-00-700-805.
